# SDR DALA2025011500354

- Difficulty date: June 10, 2021
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 SRM 53-00-07 R5 REPAIR TO BS 1640 FRAME AT S-26L REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 589526-14. CORRECTIVE ACTION: REF ERA 589526-14. (1836203)
